## Intern, Videographer

Approximations

MONDAY 8 hours	<ul><li>Video Media Check-in</li><li>Walk Through</li></ul>	- 11am - 3pm (9am-5pm)
TUESDAY 8 hours	<ul><li>Weekend Service Run Through</li><li>Intern Class</li></ul>	- 9am-11am (9am-5pm) - 1-3pm
WEDNESDAY 7 hours	– Video Check-in	- 10:30am (10am-5pm)
THURSDAY 6 hours	<ul> <li>Media Meeting</li> </ul>	- 11am (11am-5pm)

<sup>\*</sup>Video shoots, photography shoots flexible dependent upon Supervisor. \*\*Additional meeting prep and/or administrative responsibilities as needed.